I've just started on thyroid meds. I was taking Synthroid for two weeks but it made me really tired and sleepy after I'd take it so I asked my doc to let me try Armour Thyroid. I started on that last Friday but am still experiencing sleepiness. I have CFS and am in a flare but this is making it a lot worse. I know it's the meds cause when I wake up to take my med in the morning I'm Ok but half an hour later I start getting really sleepy and even more fatuged. Anybody else have this problem?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...